• Welcome, Guest. Please login or register.
    June 01, 2020, 12:17:28 AM

  • Login with username, password and session length

Sajid's dove

Tell everyone they can now find this site by typing this into their browser:

thalpal.com

Click to visit us on Facebook


If you have any problems registering or signing in, please send an email to: andythalpal@yahoo.com
Please do not send questions about thalassemia to this address.


Administrators
Andy
Danielle

Thalassemia Patients and Friends and thalpal Ā© A. Battaglia 2019





55292 Posts in 5909 Topics by 6204 Members
Latest Member: pareshdas1985

A message for all  parents who are thals. Keeping your iron load under control is an absolute obligation to your children.
« previous next »
Pages: 1 Go Down Print
Author Topic: Has Any of you Experienced This??!  (Read 2318 times)
Sambi
New Member
*
Offline Offline

Posts: 5


« on: February 21, 2013, 06:03:53 PM »

Hello,

I've got a question:

Has any of you (males) experienced "retrograde ejaculation", (retroejaculation), after being on one or more of the following drugs?:

- HydroxyUrea
- Warfarin
- Pantoprazole
- Allopurinol

Does any of the above drugs have side effects related to lack of sperm release, or ejaculation problems?

Thanks in advance!
Logged
Pages: 1 Go Up Print 
« previous next »
Jump to:  

Powered by MySQL Powered by PHP Powered by SMF 1.1.21 | SMF © 2015, Simple Machines Valid XHTML 1.0! Valid CSS!